Previous |  Up |  Next


Title: The multifractal spectrum of discrete measures (English)
Author: Aversa, V.
Author: Bandt, C.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 31
Issue: 2
Year: 1990
Pages: 5-8
Category: math
MSC: 28A75
MSC: 28A80
idZBL: Zbl 0789.28007
idMR: MR1101408
Date available: 2012-10-05T22:33:20Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_031-1990-2_2.pdf 357.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo